# SDR USAA2011071200011

- Difficulty date: June 23, 2011
- Submitted: July 12, 2011
- Operation: Air carrier
- Aircraft: N418US
- Make and model: Boeing 737401
- Aircraft serial: 23985
- Aircraft time: 60,443 hours, 40,460 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - LEVEL 2 EXFOLIATION CORROSION ON LEFT HORIZONTAL STABILIZER UPPER TRAILING EDGE BEAM COVER AT STAB STA 200.  REPAIRED LEFT HORIZONTAL STABILIZER UPPER TRAILING EDGE BEAM COVER AT STAB STA 200 IAW B737 SRM 55-10-13 REPAIR 3.
